Skip to main content

A note on continuous functionals and analytic functionals

This is a preview of subscription content, access via your institution.

Author information



Corresponding author

Correspondence to R. Gâteaux.

Additional information

Translated from the French by Daniel Dugger and Peter J. Lambert, from volume 157, pages 325–327, Comptes Rendus Série 1 Mathématiques with the kind permission of the French Academy of Sciences.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gâteaux, R. A note on continuous functionals and analytic functionals. J Econ Inequal 12, 153–155 (2014).

Download citation


  • Continuous functional
  • Analytic functional